# SDR DALA1019363270

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NR 2 AFT PYLON ENGINE MOUNT INBD AFT SIDE GOUGED ADJACENT TO BOLT LOCK WIRE HOLE. REPAIRED SECTION I LIMITED TO SIX MONTHS. SECTION II CALLS FINAL REPAIR APPROVAL WITHIN 6 MONTHS OR 182 DAYS FROM 12 AUG 2010.
